I'm sorry you are going through withdrawal. I hope you can get in soon to your doctor.... or, if things get really bad, I'd encourage you to go to the hospital. The obvious thing is to "avoid" being without your meds... but I know that's a "perfect world" situation - and things do happen.
Up in the "search" section - you can put in chronic pain and withdrawal.... it should bring up many posts related to this subject.... I'm just trying to think of things I've read... such as hot baths/showers... Immodium.... drink Gatorade or whatever else (stay hydrated, is the key).... I'm sorry, my mind is blanking right now - that's all I can come up with.
Also, keep an eye on your blood pressure. Withdrawal is terribly hard on the body (hence, all the symptoms) and can make your BP skyrocket.
Again - if things get really bad - I personally would go to the ER. They can at least appropriately treat your symptoms and monitor you/keep you safe.
Take good care. --Tina